Dimensions of reductive automorphism groups

Research output: Contribution to journalArticlepeer-review


Let G be a reductive algebraic group acting regularly and effectively on an algebraic variety M. We obtain upper bounds for dim(G) in terms of dim(M). In particular, we improve results of Carayol.

Original languageEnglish (US)
Pages (from-to)163-172
Number of pages10
JournalGeometriae Dedicata
Issue number2
StatePublished - Aug 1 1991

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Dimensions of reductive automorphism groups'. Together they form a unique fingerprint.

Cite this